MathSciNet Relay Station
MathSciNet bibliographic data
MR1822089 62J05 (62F35)
Osborne, Michael R.; Presnell, Brett; Turlach, Berwin A. On the LASSO and its dual. J. Comput. Graph. Statist. 9 (2000), no. 2, 319–337.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement